On a class of polynomially solvable travelling salesman problems
Applicationes Mathematicae, Tome 19 (1987) no. 3-4, pp. 531-539
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_19_3_4_531_539,
author = {M. Michalski},
title = {On a class of polynomially solvable travelling salesman problems},
journal = {Applicationes Mathematicae},
pages = {531--539},
year = {1987},
volume = {19},
number = {3-4},
doi = {10.4064/am-19-3-4-531-539},
zbl = {0721.90074},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-3-4-531-539/}
}
TY - JOUR AU - M. Michalski TI - On a class of polynomially solvable travelling salesman problems JO - Applicationes Mathematicae PY - 1987 SP - 531 EP - 539 VL - 19 IS - 3-4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-3-4-531-539/ DO - 10.4064/am-19-3-4-531-539 LA - en ID - 10_4064_am_19_3_4_531_539 ER -
M. Michalski. On a class of polynomially solvable travelling salesman problems. Applicationes Mathematicae, Tome 19 (1987) no. 3-4, pp. 531-539. doi: 10.4064/am-19-3-4-531-539
Cité par Sources :